MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY
Model Number 4510
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
: the complainant could not provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Mdrf device code a0413 captures the reportable event of a bristle disc found inside the ampulla.
 
Event or Problem Description
It was reported to boston scientific corporation that an autocap rx was used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024 for the treatment of common bile duct stones.At the end of the procedure, during a plastic stent insertion, a bristle disc from the autocap rx was found in the ampulla.The physician reported the disc will be removed upon removal of the plastic stent.The procedure was completed using the original autocap.There were no patient complications reported as a result of this event.

Brand Name
AUTOCAP RX
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
MA 01752
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19825760
Report Number3005099803-2024-03475
Device Sequence Number18320189
Product Code ODC
UDI-Device Identifier08714729994695
UDI-Public08714729994695
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4510
Device Catalogue Number4510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown